# SDR TWAA0003714

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT FWD OVERWING EMERGENCY EXIT FRAME IN THE FUSELAGE WAS CRACKED ON THE FWD AND AFT SIDE OF THE EXIT DOOR UPPER LATCH FITTING.  STOP DRILLED PER SRM 53-05 FIG 32 PAGE 79.  REPAIRED PER SRM 53-05, PAGE 19 FIG 32.
